It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1Showing 1 - 13 of 13 for eye drop rebound. (0.020 seconds)


... you can probably afford it. a 2month supply cost me $25 with my insurance covering the rest. Without insurance it is very expensive (31 replies)
... I did some research on it and apparantly it's like Visine, but without the rebound redness effects...one of those organic kindof herbal remedies... ... (31 replies)
Rebound reaction
Aug 6, 2005
... I did some research on eye drops that contain tetrahydrozoline, like visine, and found some frightening results, a dependency called rebound reaction. I wear contacts, have terrible allergies, and work construction, so my eyes come in contact with a lot of irritants. ... (2 replies)

... weeks. It sucks, but its worth the wait. My eyes still become very red, but an optometrist told me yesterday that I have a serious case of dry eye that is causing them to still be read. ... (31 replies)
... helped a little bit..but when I got outside...my eyes would still become inflammed...well I guess when you pull down the lid and look at it with someone who has eye irritation the inner lids will be somewhat red...but the dryness and irritation cause the my inner lids to become inflammed...with me at least... ... (11 replies)
... guesses that it could be thyroid eye problems, ocular rosacea, etc. etc. ... (1 replies)
Pinguecula
Jun 1, 2006
... you will definitely get the rebound effect. ... (33 replies)
I Am Going Nuts!
Sep 10, 2004
... edness. The medicine will work as long as you are using it, by constricting the blood vessels in the eye. But as soon as you would stop using it, you would get a rebound effect. The blood vessels in your eyes would contract, causing more redness than ever before. And that redness may never go away. ... (3 replies)
... If it is allergies then an antibiotic drop will not help. Also, try not to use drops that say they are redness relievers, because drops like that tend to cause a "rebound effect". ... (3 replies)
... It can. Anything that contains a decongestant like Visine LR can give you a "rebound" effect...when the drug that makes your eye white wears off, your blood vessels get more dilated than before you put the drop in. ... (3 replies)
... I've had dry eye problems for quite a long time. My first question to you is, exactly what eyedrops have you used so far? ... (2 replies)
... them to really work.I personally cannot tell if they are making much of a difference because my eyes are so irritated and inflamed from allergies anyway. But my eye dr says that my eyes don't really look dry anymore. I don't know if it is from that or because all 4 of my tear ducts are cuaterized. ... (15 replies)
Chronic Uvitis
Feb 17, 2001
... steriods is to hit it hard, smother the inflammation, use the medicines a little longer to prevent reoccurance, and then taper the steriods to avoid a rebound effect of the inflammation. ... (19 replies)




Pages: 1

All times are GMT -7. The time now is 03:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!